# SDR AALA201708299014

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 8,931 hours, 3,489 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR BOTTLE PRESSURE READS LOW, 2R DOOR PRESSURE CHECKS GOOD, NO HISTORY, NO FAULTS, OK FOR SERVICE.
